It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


It really depends. What are you using?

Also - some (lots, most) acne meds work by clearning the acne by getting rid of whatever is in your pores. it can't make whatever is in your pores just disappear -- it has to come out (hence, a spot).

The idea is that the meds clear out whatever is ALREADY in your pores and then prevents your pores from getting clogged again.

So,while it might seem that the meds are making it worse, it's not -- it's just clearing out what was already in there.

You have to give anything enought time to work. You won't know if it's the clearing out stage or if the meds are just not working until you give it about a month. If after a month the breakouts haven't really calmed down then switch to something else.





All times are GMT -7. The time now is 06:50 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!